# SDR 97ZZZX5192

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995222
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 8656203
- Condition: Cracked
- Location: Aileron
- Part time: 4,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AILERONS REMOVED TO FACILITATE SKIN REPLACEMENT.  AFTER REMOVING SKIN, FOUND ALL AILERON NOSE RIBS WITH HINGE FITTINGS ATTACHED CRACKED AT BOLT HOLES.  PIPER SB 702 AND SB 725A HAVE PREVIOUSLY BEEN COMPLIED.
